# SDR AALA20021116

- Difficulty date: July 25, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BEAM AROUND 2 FITTINGS AT CARGO DORO CUT OUT LOWER SIDE.  REMOVED AND REPLACED CARGO DOOR BEAM PER SRM 51-30-00.  (M)
